# SDR TWRA9622

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620FF
- Make and model: Boeing 747 212B
- Aircraft serial: 21162
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT SIDE, TWO EMERGENCY EXTERIOR LIGHTS INOPERATIVE.  RIGHT SIDE, REPAIRED WIRE AT BATTERY PACK.  LEFT SIDE, REPLACED BATTERY PACK.  OPS CHECK OK.  MM 33-51-00.  (X)
